# SDR SWAA2022060112520

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 50,365 hours, 30,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RIGHT SIDE ROWS 2 AND 3 INOP / [01] R+R FWD RIGHT ON CEILING BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
